# SDR 97ZZZX3966

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 2560 · Emergency Equipment
- Part: Girt
- Condition: Pulled Out
- Location: Cabin Slide
- Component: Aircruisers, 1061323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH THE LEFT AND RIGHT FORWARD EMERGENCY ESCAPE SLIDE GIRTS PULLED OUT OF THE CONTAINERS.  WHEN GIRT IS PULLED FROM CONTAINER, IT DRAGS ON THE FLOOR.  TO IDENTIFY IF IT IS PULLED OUT, THE VELCRO FUZZY LOOP MATERIAL ON THE BACK SIDE OF THE GIRT CAN BE FELT BY RUNNING HAND BEHIND.  MECHANICS SHOULD BE CAUTIONED WHEN RESTOWING, TO FOLLOW MAINTENANCE PROCEDURES.  GIRT MUST NOT EXCEED PROPERLY STOWED LENGTH.
